MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER; MIDLINE CATHETER

C.R. BARD, INC. (BASD) -3006260740 3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER; MIDLINE CATHETER
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.H3 other text : device not returned for evaluation.
 
Event or Problem Description
It was reported by the customer "midline in place and working fine for a few days.Rn called for a consult to see if device was leaking.Picc nurse visually inspected the device and identified a small hole that leaked when the device was flushed.¿ additional information received (b)(6) 2023: "midline placed in left basilic vein on (b)(6) 2023, cut back to 10cm.No issues, no obvious leaks.On (b)(6) 2023, called to assess midline for leaking.When at bedside dressing is visibly wet under the tegaderm.Midline flushes with ease, visualized with ultrasound in vein, no s/s of infiltration.I removed the dressing, flushed the midline and observed small amount of flush escaping the midline near the insertion site, i could not visual where this was coming from exactly, but every time the midline was flushed this happened.On (b)(6) 2023 midline was removed and replaced with no issues.After removing i inspected the line for holes and cannot observe exactly where this is coming from.There was no patient harm.".

Brand Name
3FR SL PROVENA MIDLINE MAX BARRIER KIT W/BIOPATCH AND PROBE COVER
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16542234
Report Number3006260740-2023-00828
Device Sequence Number12359589
Product Code PND
UDI-Device Identifier00801741154003
UDI-Public(01)00801741154003
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K153393
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberN/A
Device Catalogue NumberS4153108BDP
Device Lot NumberREGT3020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/22/2023
Initial Report FDA Received Date03/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age49 YR
Patient SexFemale
Patient Weight48 KG